Monte Carlo solution for the Poisson equation on the base of spherical processes with shifted centres

Research output

Original languageUndefined
Title of host publicationAlgorithms and Complexity for Continuous Problems
PublisherInternationales Begegnungs- und Forschungszentrum für Informatik (IBFI)
Pages1-8
Publication statusPublished - 2005

Cite this

Golyandina, N. (2005). Monte Carlo solution for the Poisson equation on the base of spherical processes with shifted centres. In Algorithms and Complexity for Continuous Problems (pp. 1-8). Internationales Begegnungs- und Forschungszentrum für Informatik (IBFI).